Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
Gespeichert in:
1. Verfasser: | |
---|---|
Format: | Artikel |
Sprache: | English |
Veröffentlicht: |
American Mathematical Society
2009
|
Schlagworte: | |
Online Zugang: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Schreiben Sie den ersten Kommentar!